# SDR UPS98228283

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN161RB1
- Condition: Intermittent
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION COMPLETE.  CYCLED GEAR ONCE AND LIGHT WENT OUT.  FOUND RT MLG DOOR WARNING SWITCH TO BE INTERMITTENT.  REMOVED AND REPLACED RT MLG DOOR SWITCH PER MM-32-62-11.  ADJ/TEST PERFORMED PER MM 32-62-11 OPS CKS GOOD.
